# SDR AALA20040389

- Difficulty date: March 25, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT SEAT 29H INOPERATIVE.  SECURED EMERGENCY LIGHT SIDEWALL CONNECTOR AT SEAT 29H AND J.  SYSTEM GROUND CHECKED NORMAL OPERATION.
